# SDR AWXA200400894

- Difficulty date: July 25, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 56,996 hours, 35,376 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 1703661
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-19 CHECK MAINTENANCE DISCOVERED NUMEROUS DAMAGED CONNECTORS AND SPLICES ON EMERGENCY ESCAPE PATH LIGHT HARNESS LT SIDE OF CABIN.  REMOVED AND REPLACED DAMAGED CONNECTORS AND SPLICES LT SIDE OF CABIN, OPERATIONAL CHECK WAS GOOD.
